MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the telemetry transmitter (tele) was dropping communication.Sections drop out and come back before going into communication loss.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Central nurse's station model: ni.Sn: ni.
 
Event or Problem Description
The biomedical engineer (bme) reported that the telemetry transmitter (tele) was dropping communication.Sections drop out and come back before going into communication loss.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the telemetry transmitter (tele) was dropping communication.Sections drop out and come back before going into communication loss.No patient harm was reported.Investigation conclusion: an exchange unit was sent to the customer, and the complaint device was returned to nihon kohden for evaluation.The evaluation remarked that there was physical damage to the device, but the reported issue could not be reproduced after a 72-hour monitoring period.As such, the root cause of the customer's complaint cannot be definitively established.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1: 10/31/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2: 11/06/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3: 11/10/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Central nurse's station: model: ni.Sn: ni.Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
ZM-530PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23549431
Report Number8030229-2025-05786
Device Sequence Number21215069
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL NURSE'S STATION; CENTRAL NURSE'S STATION
Patient SexUnknown